On the Equicontinuity of Homeomorphisms of Orlicz and Orlicz–Sobolev Classes in the Closure of a Domain
- 7 Downloads
We study the behavior of homeomorphisms of Orlicz–Sobolev classes in the closure of a domain. The theorems on equicontinuity of the indicated classes are obtained in terms of the prime ends of regular domains. In particular, it is shown that indicated classes are equicontinuous in domains with certain restrictions imposed on their boundaries provided that the corresponding inner dilatation of order p has a majorant of finite mean oscillation at every point. We also prove theorems on the (pointwise) equicontinuity of the analyzed classes in the case of locally connected boundaries.
Unable to display preview. Download preview PDF.
- 2.D. A. Kovtonyuk and V. I. Ryazanov, “On the theory of prime ends for space mappings,” Ukr. Mat. Zh., 67, No. 4, 467–479 (2015); English translation : Ukr. Math. J., 67, No. 4, 528–541 (2015).Google Scholar
- 5.E. A. Sevost’yanov, Investigation of Space Mappings by the Geometric Method [in Russian], Naukova Dumka, Kiev (2014).Google Scholar
- 8.J. Heinonen, Lectures on Analysis on Metric Spaces, Springer Sci. + Business Media, New York (2001).Google Scholar
- 10.E. A. Sevost’yanov, R. R. Salimov, and E. A. Petrov, “On the elimination of singularities in the Orlicz–Sobolev classes,” Ukr. Mat. Vestn., 13, No. 3, 324–349 (2016).Google Scholar
- 16.E. S. Afanas’eva, “On the boundary behavior of one class of mappings in metric spaces,” Ukr. Mat. Zh., 66, No. 1, 17–29 (2014); English translation : Ukr. Math. J., 66, No. 1, 16–29 (2014).Google Scholar